# SDR DALA2022081805606

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 56,147 hours, 23,481 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE LIGHT AT 1R DOOR INOP. CORRECTIVE ACTION: CHECKED OPERATION OF 1R DOOR SLIDE LIGHT OPERATES 100% OF THE TIME. HANDLE OPERATION SMOOTH. (8546616)
